Jump to content
Important Survey - Please Participate ×

I started a taper 2 days ago ouch


[Fa...]

Recommended Posts

I think I'm finally coming "out of the woods" or I'm stabilizing on my doses, something. I'm starting to feel a bit better. I went through two days of borderline seizure susceptibility physical and mental anguish you name it i felt it over the past two days. Am I going crazy? Are two days even enough time to stabilize? I got 2 hours of sleep just now I cant even describe how much I needed that. I have imodium for the diarreah I've been eating soup, saltines, Gatorade and water. I do throw up often, and I have heard water fasting is the most ideal, however I think nutrition can still be absorbed even just slightly despite vomiting. Imodium helps keep it all down generally. I know imodium is actually an opoid, but not for the blood brain barrier, only for gastroinstinal opoid receptors (yes we have opoid receptors in our stomachs) I will warn constipation can become an issue (feel like you fight to find a perfect dose) but all in all an extremely beneficial tool as they are OTC (over the counter no prescription needed)  and they work (not to mention no adverse precipitated withdrawals from the naloxone in suboxone those who know, well you know). One other warning people have been known to abuse imodium as in take a whole box or something? I can not stress enough not to do that as you will most likely lose any and all bowel movement possibilities over the course of a week or so. Legit you will not shit for a while. I always feel odd telling things that help for me because I never know is this the opoids or are they the benzos? I guess I post these things for a daring soul to test my theory and see if it works? I just hope I'm enduring enough, and nobody else is suffering at which the levels I am. I will continue with updates despite anybody asking for them lol sorry it helps to be selfish and talk about me. I'm also curious as to find a plan to taper with, I've always heard the 5-10 10-14 rule I believe my doctor will be following this as we've already switched over to valleys. He actually seems competent enough to taper me. I'm still on a rather high dose of those or at least I feel it's kinda high. Sometimes they wreck me, sometimes they do nothing. They're odd little pills.

On an unrelated note, I have a question on tobacco/nicotine use while withdrawaling. I think for the opoid side of things nicotine helps, but for the benzo side of things it just makes your heart POUND and that can obviously be bad. My newly found panic attacks are subsiding and I'm overly cautious on every hit I take of nicotine. Any experience with this would be sweet as idk what to do, its like a messed up balancing act. You need enough nicotine to not withdrawal from that too, but too much and bam panic attacks. It's odd cause I always said nicotine "calmed me down" but I guess not huh? Let me know your experience, or just stop by to say hello.

Link to comment
Share on other sites

Hey Josh -

 

Sorry you are having all these stomach issues on top of everything. You seem to be handling everything well. Glad your doctor is on board with your taper.

 

What kind of taper are you going to do? I am tapering Valium too, down to 2.95V from 10mg last October. I took it for 14 months at night to sleep.

 

I am doing a daily liquid micro taper which I think is the smoothest way to go down. Have you checked out the Titration board? There is a lot of great info there and members that can help you plan.

 

Feel free to rant whenever you want.

 

I don't know about nictotine ramping up s/x but I do remember in the Ashton Manual that she says to wait to quit smoking...one thing at a time.

 

You WILL heal!

Link to comment
Share on other sites

×
×
  • Create New...